# SDR UALA2013070204627

- Difficulty date: July 1, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 50,871 hours, 12,968 cycles
- Engine: Pwa PW4056
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT SPAR INBD PITCH LOAD FITTING, NDT INSPECTION SHOWS CRACK INDICATIONS AT SKIN PANEL AND FITTING.  REPAIRED.
